Review: could Orencia cause Mouth ulcers?
Summary: Mouth ulcers is found among people who take Orencia, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Methotrexate, and have Rheumatoid arthritis.
We study 5,853 people who have side effects while taking Orencia from FDA and social media. Among them, 35 have Mouth ulcers. Find out below who they are, when they have Mouth ulcers and more.
You are not alone: join a mobile support group for people who take Orencia and have Mouth ulcers >>>
Orencia has active ingredients of abatacept. It is often used in rheumatoid arthritis. (latest outcomes from 5,933 Orencia users)
Mouth ulcers has been reported by people with osteoporosis, rheumatoid arthritis, multiple myeloma, pain, breast cancer. (latest reports from 9,954 Mouth ulcers patients)
On Jan, 28, 2015: 5,853 people reported to have side effects when taking Orencia. Among them, 35 people (0.60%) have Mouth Ulcers.
Time on Orencia when people have Mouth ulcers * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Mouth ulcers||0.00%||25.00%||0.00%||0.00%||75.00%||0.00%||0.00% |
Gender of people who have Mouth ulcers when taking Orencia * :
|Mouth ulcers||93.10%||6.90% |
Age of people who have Mouth ulcers when taking Orencia * :
|Mouth ulcers||0.00%||0.00%||7.69%||7.69%||3.85%||23.08%||3.85%||53.85% |
Severity of Mouth ulcers when taking Orencia ** :
|least||moderate||severe||most severe |
|Mouth ulcers||0.00%||100.00%||0.00%||0.00% |
How people recovered from Mouth ulcers ** :
Top conditions involved for these people * :
- Rheumatoid arthritis (17 people, 48.57%)
- Arthritis (2 people, 5.71%)
- Contraception (2 people, 5.71%)
- Juvenile arthritis (2 people, 5.71%)
- Hypovitaminosis (2 people, 5.71%)
Top co-used drugs for these people * :
- Methotrexate (14 people, 40.00%)
- Folic acid (6 people, 17.14%)
- Prednisone (6 people, 17.14%)
- Meloxicam (4 people, 11.43%)
- Mobic (4 people, 11.43%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Mouth Ulcers while taking Orencia?
You are not alone! Join a mobile support group:
- support group for people who take Orencia and have Mouth Ulcers
- support group for people who take Orencia
- support group for people who have Mouth Ulcers
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Anyone have severe mouth blisters/ulcers from rituan lasting more than 8 months???? (1 answer)
24 hr. after last rituxan tx. developed horrible mouth uclers - mouth skin looked liked hanging chads in the mouth. 8 l/2 months later everything 17 specialists can think of have not worked...Any suggestions. Help this is awful
- Do all rheumatoid arthritis drugs cause shortness of breath or panic?
Took methotrexate from 2007 until 2011 and caused shortness of breath. Switched to Humira, better on pain and then Enbrel. All caused shortness of breath and was hospitalized. I have lung damage and on oxygen 24/7. Taking infusion therapy, but get severe panic attacks. Can't tolerate the pain of RA, but medications side affects are even worse.
- Orencia and bladder infections. i have never had a real bladder infection, i have ic, but no infection. sine starting the orenica 3 shots, does orencia cause infections of the bladder? (1 answer)
I have had 3 injections of Orencia, the first one flared up my bladder, 3 shots later and now it feels like it is a sinus infection, can orencia cause this? I have never had one before.
- Can someone develope myasthenia gravis from botox injections for migraines if they also have fibromyalgia? (2 answers)
i have multiple auto immune issues and have had chronic migraines for many years. the doctor decided that botox was my last chance to help these headaches. i started having symptoms of myasthenia gravis after the second round of botox. my head became so hard to hold up and straight. swallowing problems and drooping eyelids came next. extreamly weak and tired muscles and difficulty chewing. i have been told that if you already have a neuromuscular disorder like fibro you shouldnt take botox. does anyone know about this?
- Has anyone developed myastenia gravis after botox for migraines
I have many auto immune problems and severe migraines. the doctors have tried everything that my medications and allergies will allow. then we tried botox. by the second set of injections i was having trouble holding my head up and swallowing. he avoided the paraspinal area after that but continued with injections. the botox greatly improved my headaches but drastically changed other areas. i can no longer dive due to double vision, i can hold my head up and still for only short window, my eyelids roop and one eye will stray off and come back in line. i have a difficult time eating really solid food. i of course stopped botox and got another neurologist. she said i have myasthenia gravis triggered by botox.
More questions for: Orencia, Mouth ulcers
You may be interested at these reviews (Write a review):
- Steven-johnsons syndrome caused by zoloft
Was diagnosed with depression start of last year due to my Aspergers multiplying school pressures for me. I was not put on any medication until 4 weeks ago. I was put on Zoloft 25mg, which slowly increased to 50mg. The moment I started on 50mg it caused severe lip dryness leading to cracking of the lips and bleeding of the lips. These first problems led to me visiting the general practitioner who dismissed it as being just dry lips. But burning and stinging pain in lip increased to the point where I could not swallow anymore and had to go to the ER. They quickly dismissed it as being simple dehydration with the advise to try and drink as much as possible, but was also advised to stop Zoloft just to be on the safe side. The next day developed water-like mouth ulcers, which then changed into blood ulcers and had a fever jumping between 99.9 and 102.6 Fahrenheit. Went to doctors office again and was told that it was Steven-Johnsons Syndrome. Was given two types of crèmes in hope to stop it spreading and to relieve most of the lip problems. And was also told to take regular, as high as possible, Ibuprofen in order to keep pain under-control. The lip and all the other problems have now left, after 2 months. I am only left with visible scars on my lips. The pain was completely unbearable, felt like being burned, and am happy that pain is now gone.
- Mouth ulceration in cozaar
For painful mouth ulcers caused either by my blood pressure drug, Losartan, or my cholesterol med, Zetia, I rinsed my mouth with warm salt water. The ulcers are healed. I have other side effects but both these drugs cause similar symptoms it's impossible to tell which is causing certain side effects. Starting today, I am going off the Zetia. Losartan helps lower cholesterol AND lowers blood pressure so I am taking it alone for a month to see if the side effects are reduced by cutting out the Zetia.
- Slowing getting better from mouth ulcers
I took one Malerone pill and got bleeding mouth ulcers. Only one- then I stopped due to the issue I did not go on my safari but returned to Chicago. Ten days later it is slowly resolving with antibacterial mouth wash. Very scary- never had any issues with malerone before. Do not take any other medicines at all.
More reviews for: Orencia, Mouth ulcers
Comments from related studies:
From this study (4 weeks ago):
I'm on these drugs injections I have been suffering with weight gain and peri menopause. But only since taking these drugs
From this study (1 month ago):
Appeared 3 days after start of medication
From this study (2 months ago):
Doctors are not sure if they are sores of ulcers I have different lesions
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.